Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Erectile Dysfunction A Symptom Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Articles
TheBodyPRO.com

Odds and Ends From CROI 2005: CD4+ Testing, Enfuvirtide Site Reactions, Erectile Dysfunction and Cancers

Introduction PointCare: A CD4+ Cell Test for Resource-Limited Settings Severe Enfuvirtide Injection Site Reactions Tied to Lack of Subcutaneous Fat Erectile Dysfunction Underdiagnosed Among HIV-Infected Men Good News, Bad Situation: HAART... Read more »
Henry J. Kaiser Family Foundation

AIDS Healthcare Foundation Criticizes Pfizer for New Year's Eve Ad Promoting Erectile Dysfunction Drug

The Los Angeles-based AIDS Healthcare Foundation on Friday criticized the pharmaceutical company Pfizer for an advertisement for its erectile dysfunction drug Viagra that includes the tagline, "What are you doing on New Year's Eve?" the New York... Read more »
Henry J. Kaiser Family Foundation

AIDS Healthcare Foundation Launches Ad Campaign Against Pfizer's Ads Promoting Erectile Dysfunction Drug

The Los Angeles-based AIDS Healthcare Foundation on Thursday launched an advertising campaign against pharmaceutical company Pfizer because it said the company's ads for the erectile dysfunction drug Viagra promote recreational use, the Los ... Read more »
Ask the Experts

HIV medication and Erectile Dysfunction

I've been hiv positive since 1986 and have been on hiv medication since 1988. While Iam in perfect health, I've notice over the years an increasing problem achieving erections. It seem that very little has been written on the possible...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
As you point out data is limited (and so it appears is interest in research on the matter). Since ED is common in the general population of males it can be difficult to sort out which of numerous factors contribute the most to ED. Aging, stress,... Read more »

erectile dysfunction drugs

Can erectile dysfunction drugs be used with a HIV therapy of Truvada, Norvir, and Reyataz?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
In many situations erectile dysfunction drugs like Viagra can be used with protease inhibitors but caution is needed (start at lowest dose and carefully titrate upwards) since the protease inhibitor can result in very high levels of the erectile... Read more »

Erectile Dysfunction (Truvada/Isentress)

Hi, I'm a 33yo male who has been living with HIV for roughly 13 years. In 2010, at the urging of my doctor, I switched drug regimens from Trizivir (which I had been on since testing positive) to Truvada/Isentress. A year later, I found myself...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Erectile dysfunction is common in the general population and appears to be more common in HIV+ persons. Reasons appear multifactorial often related to hormone levels, stress levels (including concern about transmission), aging, subtle nervous system... Read more »

AIDS & Erectile Dysfunction

I have "full blown" AIDS and as more time passes I have become TOTALLY 100% unbale to get an erection or ejaculate when I masturbate. I DO NOT HAVE SEX WITH ANY OTHER INDIVIDUALS. I'M 100% CELIBITE ). However, I enjoy the sensation of...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Hello and thanks for posting. The rate of erectile dysfunction (ED) in men with HIV infection and AIDS is much higher than what is seen in HIV negative men. There are many factors to contribute to this complication including low testosterone... Read more »
Connect With Others

initial symptoms of hiv - most common symptoms

Posted by Anonymous, 2 Replies
Hello, I need some help from others with hiv. What was and when did it hit you the inital onset of strange symptoms. I know one said they felt whipped out with tired feeling. Was that immed. after sexual episode or acouple weeks later. Also, were... Read more »

HIV Symptoms does not indicate HIV Infection

Posted by Anonymous, 3 Replies
I wanted to share briefly with everyone that just because you may have symptoms of HIV does not necessarily mean that you are HIV positive.

I would come onto this website everyday for hours and surf the web for the risks, symptoms, exposure rates,... Read more »

Similar symptoms to HIV but not HIV

Posted by Redeye77, 1 Reply
After doing much research and still experiencing some symptoms it seems like there is something out there that mimics HIV symptoms but is quite difficult to diagnose. Maybe it's new STD?

Seems like reiters syndrome will fUse many of the same symptoms... Read more »

Symptoms Symptoms Symptoms!!!

Posted by plantation84, 1 Reply
Hey Everyone,

Ok where to start... I stood on a needle on holiday 2 months and 13 days ago. I went to the doctors in the country I am currently working in. (which also jails you and takes ur visa if you contract hiv or hep) They told me not to worry... Read more »